RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 1, Pages 59–69 (Mi de7697)  

Partial Differential Equations

Some properties of the solutions as $t\to\infty$ of the iterated heat equation

V. N. Denisov

Lomonosov Moscow State University

Full text: PDF file (1126 kB)

English version:
Differential Equations, 1992, 28:1, 57–67

Bibliographic databases:
UDC: 517.95
Received: 10.09.1991

Citation: V. N. Denisov, “Some properties of the solutions as $t\to\infty$ of the iterated heat equation”, Differ. Uravn., 28:1 (1992), 59–69; Differ. Equ., 28:1 (1992), 57–67

Citation in format AMSBIB
\Bibitem{Den92}
\by V.~N.~Denisov
\paper Some properties of the solutions as $t\to\infty$ of the iterated heat equation
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 1
\pages 59--69
\mathnet{http://mi.mathnet.ru/de7697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257488}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 1
\pages 57--67


Linking options:
  • http://mi.mathnet.ru/eng/de7697
  • http://mi.mathnet.ru/eng/de/v28/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019